Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2013, Volume 25, Number 4, Pages 83–95 (Mi mm3354)  

Mathematical model of transport phenomena in the planar and nanotubular supracrystalline structures

R. A. Brazhe, V. S. Nefedov

Ulyanovsk State Technical University

Abstract: The generalized equation of transfer phenomena in two-dimensional (planar) and quasi-one-dimensional (nanotubular) graphenelike supracrystalline structures is derived. From the kinetic considerations the expressions for the coefficients of free charges diffusion, electroconductivity and thermal conductivity in such structures are obtained.

Keywords: graphene, nanotubes, supracrystals, diffusion, electroconductivity, thermal conductivity.

Full text: PDF file (462 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.958:536.71+536.21+537.31+539.219.3
Received: 30.01.2012

Citation: R. A. Brazhe, V. S. Nefedov, “Mathematical model of transport phenomena in the planar and nanotubular supracrystalline structures”, Matem. Mod., 25:4 (2013), 83–95

Citation in format AMSBIB
\Bibitem{BraNef13}
\by R.~A.~Brazhe, V.~S.~Nefedov
\paper Mathematical model of transport phenomena in the planar and nanotubular supracrystalline structures
\jour Matem. Mod.
\yr 2013
\vol 25
\issue 4
\pages 83--95
\mathnet{http://mi.mathnet.ru/mm3354}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3114887}


Linking options:
  • http://mi.mathnet.ru/eng/mm3354
  • http://mi.mathnet.ru/eng/mm/v25/i4/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:291
    Full text:77
    References:28
    First page:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021